I didn’t know if I wanted to write about this subject or not.
It’s a dark one.
One a lot of people don’t want to talk about. But I have been suffering with this for several months now and I need to talk. I need to get it all out.
You see, I am what they call “crazy.” I suffer from a wide range of issues. Social Anxiety Disorder, Generalized Anxiety, Severe Depression, Panic Disorder, PTSD, Agoraphobia, OCD. The list seems endless which makes me feel extra crazy. I also suffer from extreme pain in my feet, hands, knees and ankles. They doctors have no answers for that yet. I don’t know that they ever will. If blood tests can’t show it, I may never have answers. And my last issue is my stomach, I have awful pains in my stomach. My upper GI tract is where the pain is and the only answer they have is GERD but the medicines thus far aren’t helping. I always feel like I am about to throw up, I live in the bathroom and a lot of times I spend days and nights vomiting. It’s no fun. And now I have been afflicted with migraines and insomnia. I am sure the two walk hand-in-hand. I am not sure how much I can truly take. I want it all to end but I don’t know how. I have so much wrong with me. And so much people really don’t know, because I am afraid to talk about it or it’s to painful to talk about.
But my biggest problem is the medicines I’m taking. None of them seem to help. They only seem to make everything worse. And I just don’t know what to do. I know I need medicines. But what do you do when the medicine cause more problems than it solves?
I am afraid of being crazy forever. I am afraid I will end up in the loony bin. I am afraid I will snap and there will be no coming back. I am just afraid. The panic is the worst. I think the depression stems from the panic. And the pain and stomach issues cause more panic. So it’s a never-ending cycle.
But I have been doing some Google research and it seems Cymbalta, which I am on, can cause more harm than good in some people. And I started taking it because it had the least stomach side effects as well as sexual side effects. Well the sex thing is non-existent and is ruining my marriage. And my stomach obviously isn’t getting any better. So I just don’t know what to do. Do I stop the SNRI? Because all the others’ side effects are way worse.
Do I just focus on the Panic? What do I do? And for sleep what do I do? I haven’t slept in months it seems like. And I am losing my mind. I thought it was the anti-anxiety pills I was on, but I am now beginning to think that it’s the Cymbalta and it does not play well with others. I am at the end of my rope. I just don’t know what to do anymore.
I just want to feel normal again, and I am not even sure what normal is anymore.